# SDR MALA040363

- Difficulty date: April 23, 2004
- Submitted: April 29, 2004
- Operation: Air carrier
- Aircraft: N406XJ
- Make and model: Saab 340B
- Aircraft serial: 340B406
- Aircraft time: 17,982 hours, 19,689 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Ice Shield
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K INSPECTION IN LCQ, MX REMOVED AND REPLACED ICE GUARD NR 7 IAW SAAB 340 SRM 53-70-10-2 AND MESABA EO S53005.  A/C RELEASE DATE 4/25/04.
